SOAS Research Online

A Free Database of the Latest Research by SOAS Academics and PhD Students

[skip to content]

Higson, A. W. and Shinozawa, Yoshikatsu and Tippett, M. J. (2010) 'Organization Size and the Optimal Investment in Cash.' IMA Journal of Management Mathematics, 21 (1). pp. 27-38.

Full text not available from this repository.
Item Type: Journal Article
SOAS Departments & Centres: Departments and Subunits > School of Finance & Management
Legacy Departments > Faculty of Law and Social Sciences > School of Finance and Management
ISSN: 1471678X
DOI (Digital Object Identifier): https://doi.org/10.1093/imaman/dpp015
Date Deposited: 03 Feb 2012 11:34
URI: http://eprints.soas.ac.uk/id/eprint/12995

Statistics

Download activity - last 12 months
Downloads since deposit
0Downloads
216Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months

Research Mentions and Reach

Additional statistics for this record are available via IRStats2

Repository staff only

Edit Item Edit Item